# SDR SWIA202157728

- Difficulty date: April 18, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 41,565 hours, 36,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD FLAP HAS DENT ON LOWER SKIN APPROX. 12"  FROM TRAILING EDGE AND 27" FROM INBOARD EDGE.     (FILED CLOSED)      COMPLIED WITH THE PERMANENT REPAIR OF THE RH INBOARD FLAP LOWER SKIN APPROX 12" FROM THE TRAILING EDGE AND 27" FROM THE INBOARD EDGE IN REFERENCE TO REO 601R-57-52-2419 DATED 4/24/2021. COMPLIED WITH TASK CARD 51-900-1003-SKY FOR A MAJOR REPAIR.  INITIATED FORM M-337.
